advertisement
Question
Posted by: Komi | 2009/03/02

hiv

Hi
I have started taking ARV tablets in Jan 2009 but i cant get used to the mendication.I feel nauseas and im irrittabe at times.I have mood swings and a lot of headaches.Could they be side effects.I am taking Purbac ds-once daily,Aspen Lamzid-twice daily and Aspen Nevarapine-twice daily.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Komi
Yes ARV's can give very unpleasant side effects. See
http://home.intekom.com/pharm/aspen-p/lamzid.html
http://home.intekom.com/pharm/aspen-p/a-nevirt.html
Tell your doctor about these side effects.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement